RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 3, Pages 89–97 (Mi mz2406)  

This article is cited in 1 scientific paper (total in 1 paper)

On the essential self-adjointness of the Schrödinger operator on complete Riemannian manifolds

I. M. Oleinik

M. V. Lomonosov Moscow State University

Full text: PDF file (647 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:3, 934–939

Bibliographic databases:

UDC: 517
Received: 07.10.1992

Citation: I. M. Oleinik, “On the essential self-adjointness of the Schrödinger operator on complete Riemannian manifolds”, Mat. Zametki, 54:3 (1993), 89–97; Math. Notes, 54:3 (1993), 934–939

Citation in format AMSBIB
\Bibitem{Ole93}
\by I.~M.~Oleinik
\paper On the essential self-adjointness of the Schr\"odinger operator on complete Riemannian manifolds
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 3
\pages 89--97
\mathnet{http://mi.mathnet.ru/mz2406}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1248286}
\zmath{https://zbmath.org/?q=an:0818.58047}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 3
\pages 934--939
\crossref{https://doi.org/10.1007/BF01209558}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL76800007}


Linking options:
  • http://mi.mathnet.ru/eng/mz2406
  • http://mi.mathnet.ru/eng/mz/v54/i3/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Braverman, O. Milatovic, M. A. Shubin, “Essential self-adjointness of Schrödinger-type operators on manifolds”, Russian Math. Surveys, 57:4 (2002), 641–692  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:237
    Full text:78
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020